Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with PCOS. Planning for a baby. Took fertyl tablets during periods. No periods now. Pregnant?

I have been diagnosed with PCOS in february..we just planned for a baby from january 2013 and my doctor advised me fertyl tablets during my period(day 3rd to 7th day-5 tablets) and my husbnd met from day 13th to 18th And my last period was on february 22nd,,til now i didnt get my this is the sign of pregnancy or delay of my period due to PCOD ,,plz reply to this
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you had ovulated while on Clomiphene, and followed the doctor's instructions, then it is most likely that you are pregnant. You can confirm this by taking a home pregnancy test with a fresh early morning sample. If the result is ambiguous and you wish for a better confirmation, you can get the serum beta-hCG measurement and a trans-vaginal sonogram. Please see your doctor for further suggestions. Good luck.
Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor